# SDR MWEA011388

- Difficulty date: October 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 34,831 hours, 48,033 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LEAKING OIL.  CONTRACTED PHX MAINTENANCE INSPECTED AND FOUND NR 2 OIL TANK FILLER CAP UNSECURED.  SERVICE WITH 2197 OIL.  INSPECTED CAP AND SECURED.  LEAK CHECK GOOD.
